Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9167069, 9 pages
https://doi.org/10.1155/2017/9167069
Research Article

Nonnegative Infinite Matrices that Preserve -Convexity of Sequences

Penn State University-Shenango, 147 Shenango Avenue, Sharon, PA 16146, USA

Correspondence should be addressed to Chikkanna R. Selvaraj; ude.usp@flu

Received 27 December 2016; Accepted 11 April 2017; Published 2 May 2017

Academic Editor: Jozef Banas

Copyright © 2017 Chikkanna R. Selvaraj and Suguna Selvaraj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with matrix transformations that preserve the -convexity of sequences. The main result gives the necessary and sufficient conditions for a nonnegative infinite matrix to preserve the -convexity of sequences. Further, we give examples of such matrices for different values of and .